# SDR SWI2025F00437

- Difficulty date: January 25, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PAX DOOR LOWER FLOOR SILL ANGLE (C-CHECK RO 04/04/2025)REPLACED PAX DOOR LOWER FLOOR SILL ANGLE WITH NEW PART. REF DWG# SH670-31810 REV: AE AND CRJ700 SRM 51-42-06-001-001-A01 AND  CRJ700 SRM 51-42-21-001-001-A01 REV:38 DATE: JUL 25/2020, COMPLIED WITH SKYCARD 51-900-1002-SKY CL600-2C10 STRUCTURAL MAJOR REPAIR ( RII )
